# SDR ABXA2023041859

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 69,524 hours, 47,654 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

E/E ACCESS DOOR ON EICAS AND ACCESS DOOR LIGHT OVERHEAD. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE OPENED AND CLOSED E+E ACCESS DOOR FROM INSIDE AND OUTSIDE THE A/C IAW B767 AMM 52-71-00 AND VERIFIED EICAS MESSAGE AND OVERHEAD WARNING DISTINGUISHED. AIRCRAFT RETURNED TO SERVICE.
